# SDR SWAA000951

- Difficulty date: May 24, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 48,459 hours, 49,123 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266010203
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 1, 2, 3 L/E SLATS DELAMINATED.  REMOVED AND REPLACED L/E SLATS PER MM.
